Interesting Esoterica

A combinatorial theorem in plane geometry

Article by Chvátal, V
  • Published in 1975
  • Added on
In the collection

Links

Other information

issn
00958956
journal
Journal of Combinatorial Theory, Series B
number
1
pages
39--41
volume
18

BibTeX entry

@article{Chvatal1975,
	author = {Chv{\'{a}}tal, V},
	issn = 00958956,
	journal = {Journal of Combinatorial Theory, Series B},
	month = {feb},
	number = 1,
	pages = {39--41},
	title = {A combinatorial theorem in plane geometry},
	url = {http://www.sciencedirect.com/science/article/pii/0095895675900611},
	volume = 18,
	year = 1975,
	urldate = {2015-02-23},
	collections = {Easily explained}
}